# SDR 08FDEA03938

- Difficulty date: September 18, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N808FD
- Make and model: Airbus A310-324
- Aircraft serial: 439
- Aircraft time: 40,801 hours, 11,746 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400520000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC SEAT TRACK 4R CORRODED 2 AREAS FRAME 42 AND 44 4 SQ INCH.  REMOVED LEVEL 1 CORROSION.  REMOVED AND REPLACED SEAT TRACK FROM FR 40 TO 44.5 RT AT Y-1456 IAW SRM 53-10-16 FIGURE 203 SHEET 5.
